Rebeka has had seizures more lately. Well they uped her meds. She is taking 25mg of Lamitcal. (The chewables). She was taking 6 in the morning and 6 in the evening. Well she had the seizure that lasted 2 minutes on Dec 20, so they uped her evening dose from 6 to 7. Then on Christmas day she had another one so I called back and they uped her morning dose from 6 to 7. Here is were we are having trouble, monday tuesday and wed mornings of this week she has been having trouble seeing and walking. She has done this a few times this past year (the seeing and walking) but it has happened everyday this week. So I called Children's again and now they have lowered her evening dose from 7 to 6 1/2. Could she have been given to much of an increase at once? Has anyone else gone through this? When I called them I told them I was afraid she was given to much to fast. And they have now lowered her dose. It starts tonight so we will have to see what happens. If anyone else has gone through this please let me know. I am worried about her.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...